# SDR DALA2024011600619

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 91,733 hours, 42,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 3L DOOR SLIDE LIGHT ON WHEN DOOR IS DISARMED. CORRECTIVE ACTION: CYCLED 3L DOOR SLIDE LIGHT NOW OPS CK NML REF B757 AMM 25-66. (4998448)
